# SDR QXEA2024123100333

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 19,960 hours, 13,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT DOUBLER HAS CORROSION AT FR 77. REMOVED AND REPLACED CORRODED FORWARD FINGER PLATE FROM AFT CARGO DOOR CUTOUT, FRAME 76-77, 78-79 REF SRM 51-40-08.
